The commutative neutrix product of B-(r) (x, n) and delta((s)) (x)


Kilicman A., Fisher B., Nicholas J.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.29, no.4, pp.397-403, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 4
  • Publication Date: 1998
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.397-403

Abstract

The Beta function B(x, n) and the associated Beta functions B(n(+/-), n) and B+/-(x, n) are defined as distributions and the commutative neutrix products of them and their derivatives with delta((s)) (x) are evaluated.